MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5 FR. D/L POLY RADPICC WITH 135 CM GUIDEWIRE KIT; IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS

BARD ACCESS SYSTEMS 5 FR. D/L POLY RADPICC WITH 135 CM GUIDEWIRE KIT; IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS
Model Number 3265135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reat1367 showed no other similar product complaint(s) from this lot number.Device not yet returned.
 
Event or Problem Description
It was reported that the doctor could not remove the guidewire from the catheter because it was kinked inside catheter.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.The returned sample shows evidence of mild bends but no kinks (permanent deformation of the wire coils).This event does not pose an incremental risk of harm to the patient, use or other person.There was no allegation of an injury or death associated with this event.Therefore, this event is deemed not reportable per cfr 21 par 803.19.
 
Event or Problem Description

Brand Name
5 FR. D/L POLY RADPICC WITH 135 CM GUIDEWIRE KIT
Common Device Name
IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6817251
Report Number3006260740-2017-01427
Device Sequence Number852400
Product Code LJS
UDI-Device Identifier00801741035104
UDI-Public(01)00801741035104
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number3265135
Device Catalogue Number3265135
Device Lot NumberREAT1367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR